# SDR AALA20001273

- Difficulty date: August 5, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 498 - AFTER TAKEOFF AT 5000 AGL, FLIGHT ATTENDANT IN AFT CABIN REPORTED BLUE SMOKE AND OILY SMELL IN AFT CABIN UP TO MID CABIN AREA.  RETURNED AND LANDED ABQ WITHOUT INCIDENT.  SOME SMOKE WAS SEEN COMING FROM NR 4 WHEEL AREA AT GATE.  REPLACED AUXILLARY POWER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
